You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Partial Order on the Regions of $R^n$ Dissected by Hyperplanes
Paul H. Edelman
Transactions of the American Mathematical Society
Vol. 283, No. 2 (Jun., 1984), pp. 617-631
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1999150
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study a partial order on the regions of $R^n$ dissected by hyperplanes. This includes a computation of the Mobius function and, in some cases, of the homotopy type. Applications are presented to zonotopes, the weak Bruhat order on Weyl groups and acyclic orientations of graphs.
Transactions of the American Mathematical Society © 1984 American Mathematical Society